# SDR AALA201607159002

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 48,600 hours, 22,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE SHOWING DISARMED IN COCKPIT AND FLASHING RED LIGHTAT DOOR WITH THE HANDLE IN THE ARMED POSITION.  MAINTENANCE ACCOMPLISHED TSM TASK 52-11-00 AND REPOSITIONED GIRT BAR BUSSEL AND THE SLIDE ARMED INDICATION CHECKED NORMAL.
